# SDR USAAD97125

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D1091
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PIT - FLT 1233 - APPROXIMATELY 80 MILES OUT OF PIT, CREW RECEIVED THE RIGHT ENGINE OIL CLOG LIGHT.  CREW SHUT DOWN THE RIGHT ENGINE.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE OIL FILTER PRESSURE SWITCH.  (X)
